# SDR P5CA9600731

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Condition: Torn
- Location: Nose Taxi Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN LEFT CORNER OF NOSE TAXI LIGHT HOUSING.  REPAIRED PER BAC SRM 51-40-09.
